Hypermagnesemia is considered to be rare and usually iatrogenic; occurring, for example, after intravenous Mg administration, oral ingestion of Mg-containing antacids or cathartics. We describe such a patient who developed severe hypermagnesemia after ingestion of unknown amount of Mg-containing oral laxatives, Sodium Phosphate and Aluminum hydroxide. A 79 year-old woman was admitted to our hospital's emergency department history of constipation and abdominal pain and vomiting. She received unknown amount magnesium (Mg) Hydroxide and Lactulose. The laboratory work-up on admission to emergency department showed magnesium 9.37 mg/dL. Abdominal X-ray showed multiple air-fluid levels concerning for small bowel obstruction (Figure 1), confirmed with abdominal computed tomography (Figure 2). She was admitted to general surgery department at the same day. The next morning she was found to be lethargic and did not respond well to verbal and painful stimuli. Then she was transferred to intensive care unit (ICU). On admission to the ICU, she was unconscious. Bowel sounds was not audible. She was immediately intubated and connected mechanical ventilation because of respiratory depression. Intravenous liquid, diuretic and calsium infusion was used. At fourth day patient has conscious and was extubated and followed by nasal oxygen therapy. Mg level was gradually decreased to 2.5 mg/ dL at fourth day. Bowel sounds were audible first. At fifth day flatus expelled first time. At seventh day patient defecated first time and at seventh day oral regim 1 was started. At eight day patient transferred to general surgery service.